# SDR R61A201301240098

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,724 hours, 8,466 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cleat
- Part number: 87144029104
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 8,724 hours, 8,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE REPORTED LT ENGINE, INBOARD FORWARD SPLINE COWL CLEAT IS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE INBOARD SPLINE COWL CLEAT IAW BOMBARDIER Q400 SRM 51-41-00-00-01 & 51-42-05-02-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
